# SDR DALA2025091906876

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,209 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXITERIOR EMERGY SLIDE LIGHT INOPERATIVE. R & R POWER SUPPY- BATTERY PACK IAW B737 AMM 33-51. OPS CHECK GOOD.
